On chain recurrent sets of typical bounded Baire one functions

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

In this note we present some results on typical properties of the chain recurrent sets of bounded Baire one functions. In particular we show that typical members of bounded Baire one functions have closed chain recurrent sets and μ(A(f))=0, where μ is an arbitrary finite Borel measure on the unit interval and A(f) is the closure of the set of chain recurrent points of f or any of its subsets.

Original languageEnglish (US)
Pages (from-to)1-10
Number of pages10
JournalTopology and its Applications
Volume257
DOIs
StatePublished - Apr 15 2019

All Science Journal Classification (ASJC) codes

  • Geometry and Topology

Fingerprint Dive into the research topics of 'On chain recurrent sets of typical bounded Baire one functions'. Together they form a unique fingerprint.

Cite this